# SDR SWAA2024092324817

- Difficulty date: August 10, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 277 AND S-10R AT PASSENGER CABIN 2024-489249<[01] REPLACED TIE CLIP LOCATED BS 277 AND S-10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; DWG 141A1110 SHEET 18 REV- AND DWG 141A8380 SHEET 14 REV-. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED TIE CLIP LOCATED BS 277 AND S-10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; DWG 141A1110 SHEET 18 REV- AND DWG 141A8380 SHEET 14 REV-. SEE INDIVIDUAL SIGN-OFF BELOW. RII CERTIFIED
